I am concerned about your symptoms but they are not due to #Botox. I suggest you consult your primary care doctor.
Hi. Sorry to hear about your trouble. The symptoms you are describing are unusual.
You should return promptly to your injecting physician for a complete neurological evaluation. An online forum like this is not likely to provide the specialized advice you need.
All the best,
Thank you for your question. It is very uncommon to experience symptoms like these after Botox, see your provider so they can asses you in person. Botox is a localized injection and unless injected in an excessively large quantity has not been associated with problems like these leading me to believe you are experiencing symptoms related to something else.
very rarely people can have unusual, unexplained reactions to botox...overwhelmingly these complaints have nothing to do with the botox...sometimes stress, Bell's palsy or other reactions...but there have been some extremely unusual reactions...especially with large doses...after review, the FDA required adding a special notice to the package insert...here's a copy taken directly from it...(obviously you should return to your doctor to discuss the matter)IMPORTANT SAFETY INFORMATION
BOTOX® may cause serious side effects
that can be life threatening. Call your doctor or get medical help right
away if you have any of these problems any time (hours to weeks) after
injection of BOTOX®:
- Problems swallowing, speaking, or breathing,
due to weakening of associated muscles, can be severe and result in loss
of life. You are at the highest risk if these problems are pre-existing
before injection. Swallowing problems may last for several months
- Spread of toxin effects. The effect of
botulinum toxin may affect areas away from the injection site and cause
serious symptoms including: loss of strength and all-over muscle
weakness, double vision, blurred vision and drooping eyelids, hoarseness
or change or loss of voice (dysphonia), trouble saying words clearly
(dysarthria), loss of bladder control, trouble breathing, trouble
swallowing. If this happens, do not drive a car, operate machinery, or do other dangerous activities
Botox cannot migrate from the upper face to the lower face. It is a localized injection into muscle which cannot travel down the face. Like all other doctors on here, I recommend you see your injector and/or primary care physician. Some of what you are describing sound like you might be getting a case of Bell's Palsy, which is unrelated to the Botox, but coincidence that it's occurring right after. The descriptions you are stating sound somewhat similar to this and that's why I recommend you been seen as soon as possible for an in-person evaluation.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."
These are extremely unusual symptoms you are describing. Botox is not known to migrate to other parts of the face, much less the body. I suggest returning to your plastic surgeon to be examined as soon as possible.
You report that Botox was injected into your forehead and glabella and now your lower face and a lot of other muscles are "turning off". My humble opinion is that something else, unrelated to Botox injection is creating your concern and anxiety. The symptoms you are describing are not related to localized injection of 40-50 units of Botox in the upper face by a world renowned plastic surgeon, but may be suggestive of somatization disorder. I strongly recommend consulting your primary care and possibly obtaining appropriate referral to a qualified medical provider specializing in diagnosis and treatment of the disorder. Also, any suggestion that a respectable plastic surgeon would inject his or her patients with illegal or unsafe neurotoxin to save a few dollars is ludicrous and irresponsible.
It is highly unlikely that you are seeing such a "systemic effect" from the injection that your doctor provided for you. If this is the case, I am certain your doctor wants to hear from you. Call the physician who injected you. As you said, your physician is reputable, and will take good care of you. Remember, common things are common, it is extremely unlikely that your Botox injection created the findings you are seeing.
It is always best to communicate with your trating doctor.
When injected properly and at the proper doses, Botox will not spread beyond the specific muscles injected in your face. No other parts of your face or body should be "turning off". I recommend you talk to your doctor immediately and get examined.
I have never encountered this problem but it is very concerning. You were injected far from the areas that are now frozen with Botox. My concern is that you were not injected with Botox but something else that was not properly diluted. There was a case report of one doctor who injected a botulinum toxin intended for animals so he could get it cheaper. The people he injected got botulism because he injected way too much for cosmetic purposes. They have long term issues but lived. I think you need to have evaluation ASAP.